MAUDE Adverse Event Report: AESCULAP AG S4 POLYAXIAL SCREW 6.0X45MM; ORTHOSIS, SPINAL PEDICLE FIXATION

AESCULAP AG S4 POLYAXIAL SCREW 6.0X45MM; ORTHOSIS, SPINAL PEDICLE FIXATION
Model Number SW776T
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/22/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation results: visual investigation: the implant arrived detached in its three components.The screw itself exhibit no damages or defects, also the body.The insert shows a bent catch nose (arrowed).That the plate with the catch nose is bent.With this nose out of alignment a reliable catch of the insert in the body is no longer given.Batch history review: the device quality and manufacturing history records (dhr) have been checked for all available lot numbers and the products found to be according to our specification valid at the time of production.There are no similar complaints against the same lot number(s) with this error pattern.Conclusion and measures: on the basis of the current information and the investigation, a clear conclusion can not be drawn.There is no indication for a material defect or manufacturing failure on the baisis of the device history records.The current failure rate is within the risk analysis and therefore acceptable.Based on the investigations and results of the 8d report no capa is necessary.
 
Event or Problem Description
It was reported that there was an issue with s4 polyaxial screw 6.0x45mm (part # sw776t).According to the complainant, the product components separated while attempting to screw.The malfunction prolonged the surgery for 10 minutes.Additional information has been requested, but has not yet been made available.Should additional relevant information become available, a supplemental medwatch report will be submitted.The malfunction is filed under aag reference (b)(4).

Brand Name
S4 POLYAXIAL SCREW 6.0X45MM
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key10782157
Report Number9610612-2020-00613
Device Sequence Number3884087
Product Code MNI
UDI-Device Identifier04038653401420
UDI-Public4038653401420
Combination Product (Y/N)N
Initial Reporter CountryVM
PMA/510(K) Number
K032219
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSW776T
Device Catalogue NumberSW776T
Device Lot Number52588310
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/23/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2020
Initial Report FDA Received Date11/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1